# SDR TRBA201136303

- Difficulty date: December 24, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N414AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,953 hours, 32,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASHLIGHT MISSING.   REPLACED MISSING FWD CABIN FLASHLIGHT IAW JIC 25-00.
